MAUDE Adverse Event Report: LENSAR, Inc. ALLY Adaptive Cataract Treatment System

LENSAR, Inc. ALLY Adaptive Cataract Treatment System
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Corneal Perforation (1792)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
ALLY Adaptive Cataract Treatment System
Common Device Name
ALLY Adaptive Cataract Treatment System
Manufacturer (Section D)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
+1(888)575-6412
MDR Report Key50857293
Report Number3009026057-2026-00041
Device Sequence Number9508705
Product Code OOE
UDI-Device Identifier00867744000150
UDI-Public(01)00867744000150(11)260220
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown